Inventiones mathematicae

, Volume 101, Issue 1, pp 101–172

On Calabi's conjecture for complex surfaces with positive first Chern class

Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [AGV] Arnold, V.I., Gusein-Zade, S.M., Varchenko, A.N.: Singularities of differentiable maps, vol. II. Monogr. Math.,83, Boston Basel Stuttgart, Birkhaüser 1988Google Scholar
  2. [An] Anderson, M.: Ricci curvature bounds and Einstein metrics on compact manifolds. PreprintGoogle Scholar
  3. [Au] Aubin, T.: Réduction du cas positif de l'équation de Monge-Ampère sur les variétés Kählerinnes compactes à la démonstration d'un intégalité. J. Funct. Anal.57, 143–153 (1984)Google Scholar
  4. [Bai] Baily, W.: On the imbedding of V-manifolds in projective space. Am. J. Math.79, 403–430 (1957)Google Scholar
  5. [Ban] Bando, S.: The K-energy map, almost Einstein-Kähler metrics mnd an inequality of the Miyaoka-Yau type. Tohoku Math. J.39, 231–235 (1987)Google Scholar
  6. [Bi] Bishop, R.L., Crittenden, R.J.: Geometry of Manifolds, Pure and Applied Math., Vol. XV. New York-London: Academic Press 1964Google Scholar
  7. [BM] Bando, S., Mabuchi, T.: Uniqueness of Einstein Kähler metrics modulo connected group actions. In: Oda T. (ed.) Alg. Geom., Sendai, Adv. Stud. Pure Math.10, Kinokunia, Tokyo and North Holland, Amsterdam, New York, Oxford, 1985Google Scholar
  8. [BPV] Barth, W., Peters, C., Van de Ven, A.: Compact complex surfaces. Berlin-Heidelberg-New York: Springer 1984Google Scholar
  9. [CE] Cheeger, J., Ebin, D.G.: Comparison theorems in Riemannian geometry. North-Holland Publishing Company, Amsterdam, 1975Google Scholar
  10. [CGT] Cheeger, J., Gromov, M., Taylor, M.: Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds. J. Differ. Geom.17, 15–54 (1982)Google Scholar
  11. [Cr] Croke, C.: Some isoperimetric inequalities and eigenvalue estimates. Ann. Sci. Ec. Norm. Super, Ser.13, 419–435 (1980)Google Scholar
  12. [De] Demazure, M.: Surfaces de Del Pezzo. (Lecture Notes in Math., vol. 777, pp. 21–69). Berlin-Heidelberg-New York: Springer 1980Google Scholar
  13. [Fu] Futaki, S.: An obstruction to the existence of Einstein-Kähler metrics. Invent. Math.73, 437–443 (1983)Google Scholar
  14. [GH] Griffith, P., Harris, J.: Principles of Algebraic Geometry. New York: Wiley, 1978Google Scholar
  15. [GLP] Gromov, M., Lafontaine, J., Pansu, P.: Structure metrique pour les varietes Riamanniennes. Nathen: Cedic/Fernand 1981Google Scholar
  16. [GT] Gilbarg, D., Trudinger, N.S.: Elliptic partial differential equations of second order. Berlin-Heidelberg-New York: Springer 1977Google Scholar
  17. [GW] Greene, R., Wu, H.: Lipschitz convergence of Riemannian manifolds. Pac. J. Math.131, 119–141 (1988)Google Scholar
  18. [Ho] Hömander, L.: An introduction to complex analysis in several variables. Princeton: Van Nostrand 1973Google Scholar
  19. [Jo] Jost, J.: Harmonic mappings between Riemannian manifolds. Proceedings of the center for mathematical analysis. Australian National Univ., Vol. 4, 1983Google Scholar
  20. [KM] Kodaira, K., Morrow, J.: Complex manifolds. Holt-Rinehart and Winston, Inc: New York 1971Google Scholar
  21. [KT] Kazdan, J., DeTurke, D.: Some regularity theorems in Riemannian geometry. Ann. Sci. Ec. Norm. Super, IV. Ser.14, 249–260 (1981)Google Scholar
  22. [La] Laufer, H.: Normal two-dimensional singularities. Ann. Math. Stud.71, Princeton University Press 1971Google Scholar
  23. [Le] Lelong, P.: Fonctions plurisousharmoniques et forms différentielles positives. New York: Gondon and Breach et Paris, Dunod 1969Google Scholar
  24. [Li] Li, P.: On the Sobolev constant and the p-spectrum of a compact Riemannian manifols. Ann. Sci. Ec. Norm. Super, IV. Ser.13, 451–469 (1980)Google Scholar
  25. [Ma] Matsushima, Y.: Sur la structure du group d'homeomorphismes analytiques d'une certaine varietie Kaehlerinne. Nagoya Math. J.11, 145–150 (1957)Google Scholar
  26. [Na] Nakajima, H.: Hausdorff convergence of Einstein 4-manifolds. J. Fac. Sci. Univ. Tokyo35, 411–424 (1988)Google Scholar
  27. [Si] Siu, Y.T.: The existence of Kähler-Einstein metrics on manifolds with positive anticanonical line bundle and a suitable finite symmetry group. Ann. Math.127, 585–627 (1988)Google Scholar
  28. [T1] Tian, G.: On Kähler-Einstein metrics on certain Kähler manifolds withC 1(M)>0. Invent. Math.89, 225–246 (1987)Google Scholar
  29. [T2] Tian, G.: A Harnack inequality for some complex Monge-Ampére equations. (To appear) J. Differ. Geom.Google Scholar
  30. [TY] Tian, G., Yau, S.T.: Kähler-Einstein metrics on complex surfaces withC 1(M) positive. Commun. Math. Phys.112, 175–203 (1987)Google Scholar
  31. [Uh1] Uhlenbeck, K.: Removable singularities in Yang-Mills field. Commun. Math. Phys.83, 11–29 (1982)Google Scholar
  32. [Uh2] Uhlenbeck, K.: Connections withL p bounds on Curvature. Commun. Math. Phys.83, 31–42 (1982)Google Scholar
  33. [Y1] Yau, S.T.: On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampére equation,I *. Commun. Pure Appl. Math.31, 339–411 (1978)Google Scholar
  34. [Y2] Yau, S.T.: On Calabi's conjecture and some new results in algebraic geometry. Proc. Natl. Acad. Sci. USA74, 1798–1799 (1977)Google Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • G. Tian
    • 1
  1. 1.School of MathematicsInstitute for Advanced StudyPrincetonUSA
  2. 2.Department of MathematicsPrinceton UniversityPrincetonUSA

Personalised recommendations